# SDR SWIA200617164

- Difficulty date: August 13, 2006
- Submitted: November 17, 2006
- Operation: Air carrier
- Aircraft: N460SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7803
- Aircraft time: 9,324 hours, 7,230 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR HANDLE CRACKED, DISCOVERED DURING C-CHECK INSPECTION.  INSTALLED NEW PAX DOOR HANDLE 601R 31763-1 PO NR 66207-8 PER CRJ200 AMM 52-11-03-000-802/400-802.  OPERATIONAL CHECKS GOOD.
